# SDR 2008UALA02676

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 64,586 hours, 10,599 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL LIGHTS FLASH BETWEEN ROWS 15AB THRU 19AB.  COULD NOT DUPLICATE PROBLEM.  EEL LIGHTS OPS CHECKS OK.AC OK FOR SERVICE.
